# SDR 95ZZZX1749

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360DA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5520130
- Condition: Rivet Missing
- Location: Lt Jack Pad
- Part time: 10,027 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION FOR 10,000-HOUR X-RAY OF WING, FOUND 4 HUCK RIVETS ON LEFT WING JACK PAD WS 96 ON PN 5520130 JACK PAD FITTING WERE IMPROPERLY SWAGED AND COLLARS WERE MISSING.  NO RECORD OF ANY WORK DONE IN THIS AREA.  AREA NOT INSPECTED ON PHASE INSPECTIONS.  ENGINEERING APPROVAL OBTAINED TO INSTALL HI-LOK AS REPLACEMENTS GRIP LENGTH ON ORIGINAL FASTENERS WAS TOO LONG CAUSING IMPROPER SEATING OF RIVET COLLARS.  SUGGEST VISUAL INSPECTION ON ALL AIRCRAFT.
